Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a complement to Valiron's tauberian theorem for the Stieltjes transform


Author: Daniel F. Shea
Journal: Proc. Amer. Math. Soc. 21 (1969), 1-9
MSC: Primary 40.42
DOI: https://doi.org/10.1090/S0002-9939-1969-0240505-2
MathSciNet review: 0240505
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Drasin, Tauberian theorems and slowly varying functions, Trans. Amer. Math. Soc. 138 (1968), 333-356. MR 0226017 (37:1607)
  • [2] A. Edrei, Locally tauberian theorems for meromorphic functions of lower order less than one, Trans. Amer. Math. Soc. (to appear). MR 0241641 (39:2980)
  • [3] A. Edrei and W. H. J. Fuchs, Tauberian theorems for a class of meromorphic functions with negative zeros and positive poles, Proc. Internat. Conf. in Function Theory, Erevan, Armenian S.S.R., 1966. MR 0213561 (35:4421)
  • [4] W. Feller, On the classical Tauberian theorems, Arch. Math. 14 (1963), 317-322. MR 0155131 (27:5071)
  • [5] -, Introduction to probability theory and its applications, Vol. II, Wiley, New York, 1966. MR 0210154 (35:1048)
  • [6] G. H. Hardy and J. E. Littlewood, Notes on the theory of series (XI): On Tauberian theorems, Proc. London Math. Soc. 30 (1930), 23-37.
  • [7] S. Hellerstein and D. F. Shea, Bounds for the deficiencies of mermorphic functions of finite order, Proc. Sympos. Pure Math., Vol. 11, Amer. Math. Soc., Providence, R. I., 1968. MR 0236388 (38:4684)
  • [8] J. Karamata, Sur un mode de croissance régulière, Mathematica (Cluj) 4 (1930), 38-53.
  • [9] B. Kjellberg, On the minimum modulus of entire functions of lower order less than one, Math. Scand. 8 (1960), 189-197. MR 0125967 (23:A3264)
  • [10] R. E. A. C. Paley and N. Wiener, Notes on the theory and application of Fourier transforms VII: On the Volterra equation, Trans. Amer. Math. Soc. 35 (1933), 785-791.
  • [11] D. F. Shea, On the Valiron deficiencies of meromorphic functions of finite order, Trans. Amer. Math. Soc. 124 (1966), 201-222. MR 0200458 (34:351)
  • [12] E. C. Titchmarsh, On integral functions with real negative zeros, Proc. London Math. Soc. (2) 26 (1927), 185-200.
  • [13] -, Theory of Fourier integrals, Oxford Univ. Press, London, 1937.
  • [14] G. Valiron, Sur les fonctions entières d'ordre fini et d'ordre nul, et en particulier les fonctions a correspondance régulière, Ann. Fac. Sci. Univ. Toulouse (3) 5 (1913), 117-257. MR 1508338
  • [15] D. V. Widder, The Laplace transform, Princeton Univ. Press, Princeton, N. J., 1946.
  • [16] N. Wiener, Tauberian theorems, Ann. of Math. 33 (1932), 1-100. MR 1503035

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.42

Retrieve articles in all journals with MSC: 40.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0240505-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society